Product information for all dosage forms of TYLENOL Cold have been combined under this heading.

DESCRIPTION

Each Multi-Symptom TYLENOL® Cold Non-Drowsy Caplet and Gelcap contains acetaminophen 325 mg, dextromethorphan HBr 15 mg, and pseudoephedrine HCl 30 mg.

Each Multi-Symptom TYLENOL® Cold Complete Formula Caplet contains acetaminophen 325 mg, chlorpheniramine maleate 2 mg, dextromethorphan HBr 15 mg, and pseudoephedrine HCl 30 mg.

ACTIONS

Multi-Symptom TYLENOL® Cold Non-Drowsy contains a clinically proven analgesic-antipyretic, a decongestant and a cough suppressant. Acetaminophen produces analgesia by elevation of the pain threshold and antipyresis through action on the hypothalamic heat regulating center. Acetaminophen is equal to aspirin in analgesic and antipyretic effectiveness and it is unlikely to produce many of the side effects associated with aspirin and aspirin-containing products. Pseudoephedrine is a sympathomimetic amine which provides temporary relief of nasal congestion. Dextromethorphan is a cough suppressant which provides temporary relief of coughs due to minor throat irritations that may occur with the common cold.

Multi-Symptom TYLENOL® Cold Complete Formula Caplets contain, in addition to the above ingredients, an antihistamine. Chlorpheniramine is an antihistamine which helps provide temporary relief of runny nose, sneezing and watery and itchy eyes.

USES

Multi-Symptom TYLENOL® Cold Non-Drowsy: For the temporary relief of these cold symptoms: minor aches and pains, headaches, sore throat, nasal congestion, coughs. For the reduction of fever.

Multi-Symptom TYLENOL® Cold Complete Formula: For the temporary relief of these cold symptoms: minor aches and pains, headaches, sore throat, nasal congestion, runny nose, coughs, sneezing, watery and itchy eyes. For the reduction of fever.

DIRECTIONS

Multi-Symptom TYLENOL® Cold Non Drowsy and Multi-Symptom TYLENOL® Cold Complete Formula: Adults and children 12 years of age and older: Take 2 every 6 hours. Do not take more than 8 in 24 hours, or as directed by a doctor. Children 6-11 years of age: Take 1 every 6 hours. Do not take more than 4 in 24 hours, or as directed by a doctor. Children under 6 years of age: Do not use this product in children under 6 years of age. This will provide more than the recommended dose (overdose) and could cause serious health problems.

PRECAUTIONS

If a rare sensitivity reaction occurs, the drug should be discontinued.

WARNINGS

Alcohol Warning:   If you consume 3 or more alcoholic drinks every day, ask your doctor whether you should take acetaminophen or other pain relievers/fever reducers. Acetaminophen may cause liver damage.

Multi-Symptom TYLENOL® Cold Non Drowsy: Do not use if carton is opened or if blister unit is broken. Do not take for pain for more than 7 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists, or gets worse, if new symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition. If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly. A persistent cough may be a sign of a serious condition. If cough persists for more than 1 week, tends to recur or is accompanied by fever, rash or persistent headache, consult a doctor. Do not take this product for persistent or chronic cough such as occurs with smoking, asthma, emphysema or if cough is accompanied by excessive phlegm (mucus) unless directed by a doctor.

Do not exceed recommended dosage. If nervousness, dizziness or sleeplessness, occur, discontinue use and consult a doctor. Do not take this product if you have heart disease, high blood pressure, thyroid disease, diabetes or difficulty in urination due to enlargement of the prostate gland unless directed by a doctor.

Keep this and all drugs out of the reach of children. In case of accidental overdose, contact a doctor or poison control center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Do not use with other products containing acetaminophen.

Multi-Symptom TYLENOL® Cold Complete Formula: Do not use if carton is opened or if blister unit is broken. Do not take for pain for more than 7 days or for fever for more than 3 days unless directed by a doctor. If pain or fever persists, or gets worse, if new symptoms occur, or if redness or swelling is present, consult a doctor because these could be signs of a serious condition. If sore throat is severe, persists for more than 2 days, is accompanied or followed by fever, headache, rash, nausea or vomiting, consult a doctor promptly. A persistent cough may be a sign of a serious condition. If cough persists for more than 1 week, tends to recur or is accompanied by fever, rash or persistent headache, consult a doctor. Do not take this product for persistent or chronic cough such as occurs with smoking, asthma, emphysema or if cough is accompanied by excessive phlegm (mucus) unless directed by a doctor.

Do not exceed recommended dosage. If nervousness, dizziness or sleeplessness occur, discontinue use and consult a doctor. May cause excitability especially in children. Do not take this product unless directed by a doctor, if you have a breathing problem such as emphysema or chronic bronchitis, or if you have glaucoma or difficulty in urination due to enlargement of the prostate gland. Do not take this product if you have heart disease, high blood pressure, thyroid disease or diabetes unless directed by a doctor. May cause drowsiness; alcohol, sedatives and tranquilizers may increase the drowsiness effect. Avoid alcoholic beverages while taking this product. Do not take this product if you are taking sedatives or tranquilizers without first consulting your doctor. Use caution when driving a motor vehicle or operating machinery.

Keep this and all drugs out of the reach of children. In case of accidental overdose, contact a doctor or poison control center immediately. Prompt medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms. As with any drug, if you are pregnant or nursing a baby, seek the advice of a health professional before using this product. Do not use with other products containing acetaminophen.

Drug Interaction Precaution

Do not use this product if you are now taking a prescription monoamine oxidase inhibitor (MAOI) (certain drugs for depression, psychiatric or emotional conditions, or Parkinson' disease), or for 2 weeks after stopping the MAOI drug. If you are uncertain whether your prescription drug contains an MAOI, consult a health professional before taking this product.

Professional Information:

Overdosage Information

For overdosage information, please refer to pgs. __ - __.

INACTIVE INGREDIENTS

Multi-Symptom TYLENOL® Cold Non Drowsy Formula: Caplets:  Carnauba Wax, Cellulose, Corn Starch, D&C Yellow #10, FD&C Blue #1, Hydroxypropyl Methylcellulose, Iron Oxide, Magnesium Stearate, Sodium Starch Glycolate, Titanium Dioxide, Triacetin.

Gelcaps : Benzyl Alcohol, Butylparaben, Castor Oil, Cellulose, Corn Starch, D&C Yellow #10, Edetate Calcium Disodium, FD&C Red #40, Gelatin, Hydroxypropyl Methylcellulose, Iron Oxide, Magnesium Stearate, Methylparaben, Propylparaben, Sodium Lauryl Sulfate, Sodium Propionate, Sodium Starch Glycolate, Titanium Dioxide.

Multi-Symptom TYLENOL® Cold Complete Formula: Caplets: Carnauba Wax, Cellulose, Corn Starch, D&C Yellow #10, FD&C Blue #1, FD&C Yellow #6, Hydroxypropyl Methylcellulose, Iron Oxide, Magnesium Stearate, Sodium Starch Glycolate, Titanium Dioxide, Triacetin.

HOW SUPPLIED

Multi-Symptom TYLENOL® Cold Non Drowsy: Caplets: White-colored, imprinted with "TYLENOL Cold"--blister packs of 24. Store at room temperature. Gelcaps: Red- and tan-colored, imprinted with "TYLENOL COLD"--blister packs of 24. Store at room temperature. Avoid high humidity and excessive heat 40°C (104°F).

Multi-Symptom TYLENOL® Cold Complete Formula: Caplets: Yellow-colored, imprinted with "TYLENOL Cold"--blister packs of 24. Store at room temperature.

PRODUCT PHOTO(S):

NOTE: These photos can be used only for identification by shape, color, and imprint. They do not depict actual or relative size.

The product samples shown here have been supplied by the manufacturer and reproduced in full color by PDR as a quick-reference identification aid. While every effort has been made to assure accurate reproduction, please remember that any visual identification should be considered preliminary. In cases of poisoning or suspected overdosage, the drug' identity should be verified by chemical analysis.

images/pills/p02323c5.jpg
images/pills/p02323c6.jpg



Copyright© 2002 Medical Economics